| Model Number |
VTICMO12.1 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/25/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.1mm vticmo12.1; -15.5/1.5/106 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on (b)(6)2023.The patient experienced lens rotation not associated to low vaulting.On (b)(6) 2023 the lens was repositioned but this did not resolve the problem.On (b)(6) 2023 the lens was exchanged with a longer length lens in a vertical position and this resolved the problem.The cause of the event was reported as unknown.
Additional Manufacturer Narrative
H3 - device evaluation: the lens was returned with moisture in a microcentrifuge vial with residue/debris on the product.Visual inspection found no visible damage to the lens.Dimensional inspection found the lens to be within specifications.Claim #: (b)(4).